Posted by: Sexy eyes | 2008/08/21

URGENT - Can I skip my pill?

Hi Doc

I am using Triphasil and am due on the first red pill on Saturday. Normally I only have my period halfway through the red pills and then it leaps over into the brown pills. Is this normal? I am going on holiday next week and I worked out that I will stll be on my period by then. What can I do to stop it and is it safe? Please advise urgently as I have big plans for this holiday
Many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal. The way to delay a periods is to skip the placebos completely and carry on with the next pack.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: loni | 2008/08/21

What you do is...... dont take the first red pill on saturday, you carry on with the white ones that come after the red pills. You should then skip your period. You can do it safely for a month or two but just a word of advice, when you start to take those red pills again, your period will be more painful than it usually is.

Hope this helps

Reply to loni

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.